Studies in Applied Mathematics

Cover image for Studies in Applied Mathematics

May 2013

Volume 130, Issue 4

Pages 317–430

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. Global Asymptotics for Meixner-Pollaczek Polynomials with a Varying Parameter (pages 345–392)

      Jun Wang, Weiyuan Qiu and R. Wong

      Version of Record online: 13 FEB 2013 | DOI: 10.1111/j.1467-9590.2012.00570.x

    2. Wave Packet Defocusing Due to a Highly Disordered Bathymetry (pages 393–416)

      Ana Maria Luz and André Nachbin

      Version of Record online: 13 FEB 2013 | DOI: 10.1111/j.1467-9590.2012.00571.x

SEARCH

SEARCH BY CITATION